# SDR UIEA2019102425778

- Difficulty date: October 22, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 91,314 hours, 17,491 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: 60BA24003
- Part serial: 49520
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT LEFT FUEL PUMP LOW PRESSURE LIGHT NOT ILLUMINATED WITH PUMPS SWITCH OFF. REPEAT WRITE-UP REF LOG PAGE 1086652 AND 1086631.( TRANSFERRED TO MEL 28-22-01. MDDR 119492 ASSIGNED, CAT 'C', DUE DATE: 01-NOV-19. MAINT PROCEDURES C/W.        LP 1098183 - M2: REMOVED AND REPLACED L/H AFT FUEL PRESSURE SWITCH IAW AMM 28-42-01. THIS ACTION CLEARS DMI 119492. PLACARDS REMOVED AND MCC NOTIFIED. )
